# SDR SWIA2021091360968

- Difficulty date: July 1, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 310-319 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON INTERCOSTAL ATTACHED TO STGR 21L BETWEEN FS 310.00 Â€“ 319.00     (C-CHECK RO 9/8/2021)    REMOVED AND REPLACED STR 21L INTERCOSTAL FROM FS310.00 TO FS333.00 REF. CRJ 900 SRM 51-42-06-001-001-A01 AND DWG SH670-31810 REV Y. COMPLIED WITH 51-900-1002-SKY
